Rinsho Ganka Volume 60, Issue 9 (September 2006)
Japanese

Tamoxifen retinopathy in a case during adjuvant treatment for breast cancer Midori Kashino 1 , Masaaki Kamo 1 , Mayumi Kaida 1 , Katsumi Ikeda 2 , Kunihiko Shiraki 3 1Dept of Ophthalmol,Osaka City Kita Hosp 2Dept of Surgery,Osaka City Kita Hosp 3Dept of Ophthalmol,Osaka City Univ of Med pp.1657-1660
Published Date 2006/9/15
DOI https://doi.org/10.11477/mf.1410100934
  • Abstract
  • Look Inside
  • Reference

Abstract. A 48-year-old female had been receiving peroral tamoxifen at the daily dosis of 20mg following surgery for breast cancer. Retinal hemorrhage was detected in her right eye 23 months later. Her corrected visual acuity was 0.2 right and 1.2 left. The right eye showed vitreous hemorrhage. The left eye showed retinal hemorrhages with exudates. Fluorescein angiography showed avascular areas in the right eye which were treated by photocoagulation. Tamoxifen was discontinued. Vitreous hemorrhage in the right eye resolved one month later with improved visual acuity to 1.0. Avascular areas were detected in the left eye later. This case illustrates that systemic tamoxifen may induce retinal vascular disorders.


Copyright © 2006, Igaku-Shoin Ltd. All rights reserved.

基本情報

03705579.60.9.jpg
臨床眼科
60巻9号 (2006年9月)
電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有